# SDR ASAA2021060635033

- Difficulty date: June 6, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 27,066 hours, 8,629 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 13698
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,787 hours, 4,214 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG ANTI ICE FAILED DURING DESCENT. GROUNDED - YES. REMOVED AND REPLACED #2 ENG ANTI ICE VALVE REF B737-900 AMM 30-21-11 OPS AND LEAK CHECKS GOOD.
